MathSciNet Relay Station
MathSciNet bibliographic data
MR2306657 (2008c:22016) 22E55 (11F72 32N15)
Lindenstrauss, Elon; Venkatesh, Akshay Existence and Weyl's law for spherical cusp forms. Geom. Funct. Anal. 17 (2007), no. 1, 220–251.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement